Journal of South China University of Technology (Natural Science Edition) ›› 2010, Vol. 38 ›› Issue (6): 50-54,59.doi: 10.3969/j.issn.1000-565X.2010.06.010

• Electronics, Communication & Automation Technology • Previous Articles     Next Articles

Robust Stability of Uncertain Nonlinear Stochastic Systems with Variable Delay

Gao Wen-hua1.2  Deng Fei-qi1   

  1. 1.School of Automation Science and Engineering,South China University of Technology,Guangzhou 510640,Guangdong,China;2.School of Science,South China University of Technology,Guangzhou 510640,Guangdong,China
  • Received:2009-09-09 Revised:2009-09-28 Online:2010-06-25 Published:2010-06-25
  • Contact: 高文华(1974-),女,副教授,博士生,主要从事随机时滞系统的鲁棒控制研究. E-mail:whgao@seut.edu.cn
  • About author:高文华(1974-),女,副教授,博士生,主要从事随机时滞系统的鲁棒控制研究.
  • Supported by:

    国家自然科学基金资助项目(60874114)

Abstract:

This paper deals with the robust stability of polytopic-type uncertain nonlinear stochastic systems with distributed and discrete delays.In the investigation,the sufficient conditions for the delay-dependent and parameter-dependent robust stability of the systems are determined on the basis of the parameter-dependent Lyapunov-Krasovskii functional and by using the stochastic Lyapunov stability theory and the free-weighting matrix method.Then the stability criteria of the systems are proposed in the form of linear matrix inequality.A numerical example is finally presented to demonstrate the effectiveness of the proposed method.

Key words: stochastic systems, time delay, robust stability, polytopic-type uncertainty, parameter dependence